MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records ad 30 oct 2020 was reviewed.On (b)(6) 2015, the patient had a right total knee arthroplasty.Depuy components, including patella were implanted.Competitor cement was used.There were no complications noted in the operative notes.On (b)(6) 2019, the patient had a revision right total knee arthroplasty to address aseptic loosening of tibial component at the implant/cement interface, pain, and osteolysis around the femoral component.There was no mention of revising the patella.Competitor components including competitor cement were utilized in this procedure.Doi: (b)(6) 2015 ; dor: (b)(6) 2019 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 7 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10949990
Report Number1818910-2020-26225
Device Sequence Number3216510
Product Code JWH
UDI-Device Identifier10603295050230
UDI-Public10603295050230
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number1516-40-708
Device Catalogue Number151640708
Device Lot Number622552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE PS FEM RT SZ 7 CEM; COMPETITOR (ZIMMER) BONE CEMENT; COMPETITOR (ZIMMER) BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR